# SDR SWAA2023010480113

- Difficulty date: December 10, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TOP SUPPORT ANGLE FOR RT VAPOR BARRIER AT BS 663 RBL 8, WL 150. REPAIRED THE DAMAGED SECTION OF SUPPORT ANGLE IAW SRM 57-10-2R-5.
